# SDR AALA202209091146

- Difficulty date: August 26, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 61,136 hours, 35,993 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1604941
- Part serial: 4906
- Condition: Leaking
- Location: Zone 100 - Fuse
- Part time: 14,910 hours, 13,339 cycles
- Component: Apu, Honeywell, 1319A
- Component part number: 38007081
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING DECENT ODOR OF DIRTY SOCKS/OIL FUME SMELL ON FLIGHT DECK. ODOR WAS NOT PRESENT IN PASSENGER CABIN ACCORDING TO FLIGHT ATTENDANTS. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT FOR AALA202208291146:  MAINTENANCE REPLACED APU OIL COOLER, REPLACED APU OIL COOLING FAN O-RINGS (AALA202209094454) AND APU OIL COOLING FAN TRANSFER TUBE (AALA202209096343). A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO ODORS BEING NOTED. ** (CLOSED)
